# SDR CALA2017100203419

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 53,783 hours, 21,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4264
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAD A FAILURE MESSAGE OF THE ESPU BATTERY.  REPLACED ESPU IAW AMM 33-51-38-000-001, 33-51-38-400-001. REPLAC ED BATTERY IAW AMM 33-51-38-000-002, 33-51-38-400-002. OPS CHECKED OK.
